# SDR DALA2016060704396

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT BS 636, X 0. CRACK WAS STOPP DRILLED IAW SRM 53-00-00, FIG 1.  REPAIR PART WAS FABRICATED IAW SRM 53-00-00 FIG 201.  REPAIR INSTALLED IAW SRM 51-40-02.
